# SDR SIMA202005298002

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 47,634 hours, 43,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523119413
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND FR 19 CHAFED AT STRINGER 3R.  REPAIRED FR 19 CHAFE AT STRINGER 3R IAW SRM 53-00-04RE ITEM 14.
